Ask an expert
Question

20 Jul 2010

Meds
a girl friend of mine went to gynae to check if she was pregnant last week .she was told she was not pregnant but has a hormonal imbalance.the gynae prescribed medication.She has been throwing up for the last two days.Is this normal due to the medications or could she be pregnant/
Answer 367 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Dear Crazy
The gyne probably did a pregnancy test and or sonar to exclude pregnancy. I don't know what he prescribed but many of the hormonal pills can cause nausea.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.